Alert archive / New Jersey / Coastal Flood Advisories in 2011
Coastal Flood Advisory 72, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this coastal flood advisory at Dec 22, 2011, 3:35 PM EST for 5 counties in New Jersey. It took effect at Dec 23, 2011, 4:13 AM EST. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Dec 22, 2011, 3:35 PM EST (20:35 UTC)
- In effect from
- Dec 23, 2011, 4:13 AM EST
- Expired
- Dec 23, 2011, 9:00 AM EST
- In force
- 5 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Atlantic County, NJ, Burlington County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ
The radar
The Philadelphia radar (KDIX), 5 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1547 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- -78 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
042 WHUS41 KPHI 222035 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 PM EST THU DEC 22 2011 NJZ012>014-020-026-231400- /O.NEW.KPHI.CF.Y.0072.111223T1000Z-111223T1400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 335 PM EST THU DEC 22 2011 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT FROM 5 AM TO 9 AM EST FRIDAY. * LOCATION...THE ATLANTIC COASTLINE, ADJACENT BACK BAYS AND THE RARITAN BAY SHORE. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS. * IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE EXPECTED TO EXPERIENCE MINOR FLOODING, BUT RAINFALL MAY BE AN AGGRAVATING FACTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
2 follow-up statements
591 WHUS41 KPHI 230913 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EST FRI DEC 23 2011 NJZ022-025-231400- /O.EXB.KPHI.CF.Y.0072.111223T0913Z-111223T1400Z/ ATLANTIC-COASTAL ATLANTIC- 413 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE OCCURS ALONG THE COAST AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS. * IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE AN AGGRAVATING FACTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ NJZ012>014-020-026-231400- /O.EXT.KPHI.CF.Y.0072.111223T0913Z-111223T1400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-COASTAL OCEAN- 413 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS AND THE RARITAN BAY SHORE. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS. * IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE AN AGGRAVATING FACTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
635 WHUS41 KPHI 230924 CFWPHI COASTAL HAZARD MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 424 AM EST FRI DEC 23 2011 NJZ027-231400- /O.EXA.KPHI.CF.Y.0072.000000T0000Z-111223T1400Z/ SOUTHEASTERN BURLINGTON- 424 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A COASTAL FLOOD ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE OCCURS ALONG THE COAST AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS. * IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE AN AGGRAVATING FACTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$ NJZ012>014-020-022-025-026-231400- /O.CON.KPHI.CF.Y.0072.000000T0000Z-111223T1400Z/ MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC- COASTAL ATLANTIC-COASTAL OCEAN- 424 AM EST FRI DEC 23 2011 ...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATION...THE ATLANTIC COASTLINE... ADJACENT BACK BAYS AND THE RARITAN BAY SHORE. * COASTAL FLOODING...MINOR COASTAL FLOODING IS EXPECTED. * TIMING...HIGH TIDE OCCURS ALONG THE COAST AND RARITAN BAY AT AROUND 6 AM EST. HIGH TIDE CAN OCCUR UP TO A FEW HOURS LATER ALONG ADJACENT BACK BAYS. * IMPACTS...LOCATIONS MOST VULNERABLE TO TIDAL FLOODING ARE EXPECTED TO EXPERIENCE MINOR FLOODING... BUT RAINFALL MAY BE AN AGGRAVATING FACTOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A COASTAL FLOOD ADVISORY INDICATES THAT MINOR TIDAL FLOODING IS ANTICIPATED. MINOR TIDAL FLOODING OFTEN RESULTS IN SOME ROADS CLOSURES. USUALLY...THE MOST VULNERABLE ROADWAYS WILL FLOOD. DO NOT LEAVE YOUR VEHICLE AT A LOCATION THAT IS PRONE TO TIDAL FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOOD WATERS. THE WATER MAY BE DEEPER THAN YOU THINK IT IS. YOU WILL BE PUTTING YOURSELF IN DANGER AND YOUR VEHICLE MAY BE DAMAGED...LEADING TO COSTLY REPAIR. FOR A LIST OF THE IMPACT OF DIFFERENT TIDE HEIGHTS IN YOUR COUNTY PLEASE GO TO WWW.WEATHER.GOV/PHI/TIDES.HTM (ALL IN LOWER CASE). && $$
What forecasters said that day
The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Dec 22, 9:48 AM EST, 5 hours 47 minutes earlier.
Area forecast discussion, Dec 22, 9:48 AM EST, 5 hours 47 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 948 AM EST THU DEC 22 2011 .SYNOPSIS... LOW PRESSURE WILL DEVELOP IN THE LOWER MISSISSIPPI VALLEY AND MOVE NORTHEASTWARD TOWARD THE MID-ATLANTIC THRU FRIDAY MORNING. THIS SYSTEM WILL BRING PREDOMINANTLY RAIN TO THE AREA. HIGH PRESSURE WILL THEN BUILD IN BEHIND THE DEPARTING LOW FOR THE HOLIDAY WEEKEND INTO EARLY NEXT WEEK. AN AREA OF LOW PRESSURE MAY BRING SOME SHOWERS MAINLY TO SOUTHERN AND EASTERN PORTIONS OF THE REGION LATER SUNDAY INTO SUNDAY NIGHT. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A MID LEVEL SHORT WAVE WAS LOCATED OVER TEXAS EARLY THIS MORNING. THE FEATURE WILL PROGRESS TO THE NORTHEAST, REACHING THE MIDDLE MISSISSIPPI RIVER VALLEY THIS EVENING. FOR OUR REGION, WEAK HIGH PRESSURE WILL BE IN CONTROL TODAY. WE ARE EXPECTING A FEW PATCHES OF STRATOCUMULUS OVERHEAD FROM TIME TO TIME, ALONG WITH INCREASING AND THICKENING HIGH CLOUDS AS THE DAY PROGRESSES. THE WIND SHOULD REMAIN FROM THE WEST AROUND 5 TO 10 MPH. THE COLD FRONT THAT PASSED THROUGH OUR REGION DURING THE NIGHT WILL NOT RESULT IN MUCH OF A TEMPERATURE CHANGE. AFTERNOON READINGS TODAY SHOULD BE ABOUT 12 TO 16 DEGREES ABOVE NORMAL FOR DECEMBER 22. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... THE MID LEVEL SHORT WAVE APPROACHING FROM THE SOUTHWEST SHOULD PASS OVER OUR REGION AROUND DAYBREAK ON FRIDAY. THE ASSOCIATED SURFACE LOW IS EXPECTED TO BE LOCATED OVER THE LOWER APPALACHIANS AROUND 700 PM, CENTRAL VIRGINIA AROUND 100 AM, AND WELL OFF THE NEW JERSEY COAST AT 700 AM FRIDAY. RAIN WILL LIKELY BEGIN TO SPREAD INTO OUR REGION AROUND 800 PM OR 900 PM THIS EVENING. THE RAIN SHOULD BE FAIRLY STEADY THROUGH THE NIGHT, WITH SOME DRY AIR POSSIBLY BEGINNING TO PUNCH UP FROM THE SOUTHWEST AND SOUTH TOWARD DAYBREAK. A FAIRLY ROBUST LOW LEVEL SOUTHWESTERLY JET IS FORECAST TO BRUSH BY OUR SOUTHEASTERN COUNTIES LATE TONIGHT. ALSO, THE MODELS ARE INDICATING A GOOD AMOUNT OF VERTICAL MOTION OVERHEAD DURING THE HOURS AROUND MIDNIGHT. WE HAVE INDICATED THAT THE RAIN WILL BECOME HEAVY AT TIMES DURING THAT PERIOD, ESPECIALLY IN OUR CENTRAL AND SOUTHERN COUNTIES. A FEW LIGHTNING FLASHES ARE POSSIBLE. HOWEVER, WE HAVE NOT INCLUDED A MENTION IN THE FORECAST AT THIS TIME. THE 0000 UTC NAM IS FORECASTING RAINFALL AMOUNTS IN THE 1.00 TO 1.25 INCH RANGE FOR TONIGHT. AMOUNTS TAPER TO AROUND 0.50 INCHES IN OUR FAR NORTHERN COUNTIES. THE 0000 UTC GFS ALSO INDICATES A SWATH OF HEAVY RAIN ACROSS OUR SOUTHERN COUNTIES, WITH MAXIMUM VALUES NEAR 1.50 INCHES. THE 0000 UTC ECMWF IS FAIRLY SIMILAR TO THE NAM WITH ITS EXPECTED RAINFALL TOTALS. WE SHOULD BE ABLE TO HANDLE THE ANTICIPATED RAINFALL WITHOUT ANY SIGNIFICANT FLOODING BEING THAT THE HEAVIEST RAIN WILL LIKELY FALL ON OUR LEAST SUSCEPTIBLE AREAS FOR THE MOST PART. TEMPERATURES ARE EXPECTED TO FALL BACK INTO THE 40S TONIGHT, WITH A DEVELOPING NORTHEASTERLY WIND. READINGS SHOULD DROP INTO THE 30S UP NORTH. WE REMAIN CONCERNED ABOUT PRECIPITATION TYPE IN THE ELEVATED TERRAIN. IT CONTINUES TO APPEAR AS THOUGH THE RAIN WILL MIX WITH, THEN CHANGE TO SNOW LATE TONIGHT, ESPECIALLY ABOVE 1000 OR 1500 FEET. REGARDLESS, ANY SNOW ACCUMULATION SHOULD BE QUITE LIMITED, PERHAPS AN INCH OR AN INCH AND A HALF IN A FEW SPOTS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... THE AREA OF LOW PRESSURE WILL BE IMPACTING OUR REGION AT THE START OF FRIDAY BRINGING MAINLY RAIN TO THE AREA, WITH A MIXTURE OF RAIN AND SNOW POSSIBLE EARLY ACROSS THE NORTHERN AND WESTERN AREAS BEFORE CHANGING TO ALL RAIN. THERE ARE STILL SOME TIMING DIFFS WRT TO THIS LOW AND HOW QUICKLY IT MOVES OUT OF THE AREA. THE FASTEST SOLN...THE GFS...HAS THE PRECIP WELL OVER WITH BY 18Z FRIDAY. THIS TIMING HAS SOME SUPPORT FROM THE NAM AND SREFS. THE SLOWER SOLNS...THE ECMWF, CMC AND UKMET LINGER SOME PRECIP MAINLY OVER NRN AND ERN SECTIONS THRU 18Z AND BEYOND BUT THE BULK OF IT SHOULD BE OVER WITH, AND THEY HAVE ALL PRECIP OVER BY AFTN. FOR NOW, WILL SPLIT THE DIFF BTWN THE TWO SOLNS AND JUST KEEP SOME SCHC POPS MAINLY OVER NRN AND ERN SECTIONS ERLY FRI AFTN. HIGH PRESSURE THEN BUILD IN FOR FRIDAY NIGHT THRU SATURDAY NIGHT KEEPING THINGS DRY. ONCE AGAIN, ALL OF THE 22/00Z MDL RUNS (WITH ONE EXCEPTION) KEEP SUNDAY DRY AS THEY EITHER DEVELOP A LOW OVER THE SERN CONUS MOVE IT OFF THE NC CST AND THEN NEWD WELL OUT TO SEA OR DON'T DEVELOP A LOW AT ALL. THE NOTABLE EXCEPTION IS THE ECMWF, WHICH CONTINUES TO DEVELOP THE LOW EARLY ON CHRISTMAS DAY AND BRING IT CLOSER TO THE NC AND MID ATLC CST BEFORE MOVING IT NEWD WELL OFFSHORE. ITS SOLN, WHILE STILL A GLANCING BLOW, WOULD INDICATE SOME PRECIP, MAINLY FOR SRN AND ERN SECTIONS OF THE AREA LATER SUNDAY INTO SUNDAY NIGHT. THE ECMWF IS CLEARLY IN THE MINORITY HERE. IT HAS ABSOLUTELY NO SUPPORT FROM ANY OTHER MDL WRT TO ITS SOLN OR THE SREFS. HOWEVER, IT IS THE ECMWF AND IS GENLY A MORE RELIABLE MDL, SO ITS SOLN CAN NOT BE COMPLETELY RULED OUT. THE GOOD NEWS IS THAT IF THE ECMWF SOLN WERE TO VERIFY...QPF IS EXPECTED TO BE LIGHT AND TEMPS ARE EXPECTED TO BE WARM ENOUGH TO SUPPORT RAIN. FOR NOW, WILL JUST KEEP SOME LOW POPS MAINLY FOR SRN AND ERN SECTIONS AND SEE WHAT LATER MDL RUNS DO. HIGH PRESSURE BUILDS BACK IN FOR MONDAY AND TUESDAY BRINGING MORE DRY WEATHER. THE LATEST ECMWF IS NOW BACKING OFF ITS SYSTEM FOR THE MIDDLE OF NEXT WEEK, IT STILL HAS A STORM, BUT ITS FURTHER OUT TO SEA. AGAIN, ITS A WEEK AWAY SO WE'LL SEE WHAT HAPPENS. NONE OF THE OTHER MDLS HAVE THE AFOREMENTIONED SYSTEM, SO WILL KEEP ADJUST POPS ACCORDINGLY. TEMPS LOOK TO BE AT OR SLIGHTLY ABOVE NORMAL THRU THE PD. && .AVIATION /15Z THURSDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE ANTICIPATED FOR TODAY. A FEW PATCHES OF HIGH BASED STRATOCUMULUS ARE EXPECTED FROM TIME TO TIME, ALONG WITH INCREASING AMOUNTS OF CIRRUS. A WEST NORTHWEST WIND AROUND 6 TO 10 KNOTS IS FORECAST. FOR TONIGHT, THE WIND WILL BECOME EAST TO NORTHEAST AROUND 6 TO 10 KNOTS. CEILING AND VISIBILITY VALUES ARE EXPECTED TO LOWER INTO THE MVFR AND PERHAPS THE IFR RANGE AS RAIN BUILDS INTO OUR REGION FROM THE SOUTHWEST MAINLY IN THE 0100Z TO 0500Z TIME FRAME. OUTLOOK... TIMING IS EVERYTHING ON FRIDAY AND THE MDLS ARE STILL HAVING THEIR DIFFERENCES. SOME END THE PRECIP EARLIER THAN OTHERS, BUT THE GENERAL TREND SHOULD BE FOR IMPROVING CONDS AS THE DAY PROGRESSES WITH VFR BY AFTN AT THE LATEST. HIGH PRESSURE WILL THEN BUILD INTO THE REGION FOR FRIDAY NIGHT THROUGH AT LEAST SATURDAY NIGHT BRINGING VFR CONDS. ATTM, IT CONTINUES TO LOOK DRY WITH VFR ON SUNDAY, EVEN THOUGH ONE MODEL SOLN INDICATES THE POTENTIAL FOR SOME RAIN MAINLY OVER SRN AND ERN AIRPORTS. THIS WILL CONTINUE TO BE MONITORED. HIGH PRESSURE AND VFR CONDS CONTINUE INTO EARLY NEXT WEEK. && .MARINE... WINDS AND SEAS ARE BELOW THE ADVISORY CRITERIA OVER ALL OUR WATERS, AND ALL ADVISORIES HAVE BEEN DROPPED. THERE SHOULD BE A BRIEF LULL IN OUR MARINE AREA TODAY BEFORE ANOTHER SYSTEM APPROACHING FROM THE SOUTHWEST ARRIVES TONIGHT. WIND GUSTS AND WAVE HEIGHTS MAY AGAIN REACH SMALL CRAFT ADVISORY CRITERIA ON OUR SOUTHERN OCEAN WATERS LATE TONIGHT. AS A RESULT, WE MAY NEED TO ISSUE A NEW SMALL CRAFT ADVISORY FOR THAT PERIOD OF TIME ONCE THE CURRENT ADVISORY ENDS. HIGH PRESSURE WILL BUILD INTO THE REGION ON FRIDAY AS THE AREA OF LOW PRESSURE EXITS THE REGION. THERE COULD BE SOME LINGERING RAIN THROUGH EARLY AFTN. CONDS ON THE AREA WATERS SHOULD IMPROVE AFTER THAT AND ARE GENLY EXPECTED TO REMAIN BELOW SCA CRITERIA THRU THE WEEKEND. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...NIERENBERG NEAR TERM...IOVINO SHORT TERM...IOVINO LONG TERM...NIERENBERG AVIATION...IOVINO/NIERENBERG MARINE...IOVINO/NIERENBERG/DELISI
Hazardous weather outlook, Dec 22, 4:12 AM EST, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 AM EST THU DEC 22 2011 NJZ001-007>010-PAZ054-055-060>062-230915- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON- 412 AM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ067>071-230915- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 412 AM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF HEAVY RAIN TONIGHT MAY RESULT IN LOCALIZED FLOODING OF ROADWAYS AND AREAS OF POOR DRAINAGE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-230915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 412 AM EST THU DEC 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 9:54 PM EST | Special Weather Statement | PHI | Mercer, Middlesex, Monmouth, Morris, Somerset | 51 min |
| Dec 21, 10:34 PM EST | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Middlesex, Monmouth | 41 min |
| Dec 21, 10:46 PM EST | Special Marine Warning | PHI | 89 min | |
| Dec 21, 11:09 PM EST | Special Weather Statement | PHI | Burlington, Ocean | 36 min |
| Dec 22, 3:44 PM EST | Small Craft Advisory | PHI | 27 hr |
Nearby
Coastal Flood Advisories in New Jersey, 2011Every coastal flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.